Access count of this item: 100

Files in This Item:
File Description SizeFormat 
1758-06.pdf789.8 kBAdobe PDFView/Open
Title: Saddlepoint condition on a predictor and its implication (Statistical Information in Inference and Its Related Topics)
Authors: 大西, 俊郎  KAKEN_name
柳本, 武美  KAKEN_name
Author's alias: Ohnishi, Toshio
Yanagimoto, Takemi
Issue Date: Aug-2011
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1758
Start page: 80
End page: 89
Appears in Collections:Statistical Information in Inference and Its Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.